ok, i am so confused. i usually get my period regular, but this time i ended Dec. 19th, and on the 29th i has this dark brown discharge all day long. Then on the 30th, 1st, 2nd, and 3rd of this month i've had really really light bleeding. Like somtimes i could just have a few spots of blood a day. Im really worried and dont know what it could be. My period is suppose to start the 15th. I need help pleaseeeee!!!
is there any chance you could be pregnant, it could be implantation bleeding try doing a test when your next due on, if not could you be anemic one of my friends was for a while and that made her bleed irregular just a thaught hope this helps. tex
I understand what you are going through, i am too going through that my last period ended almost two weeks ago and i have had the same problem as you, there will be one spot through out the day for me of blood and then sometimes there is none, but then i notice when i use the restroom there will be a dot in there, you may be spotting like said above^^ i have been worried lately too and have decided to take a pregnancy test today after work, i just wanted to let you know your not alone, i hope this helped, you should also see your gyno or doctor and ask questions !
I believe what you're experiencing is implantation bleeding. Have you had any cramping?? R you breasts tender and/or sore? If so, you could possibly be pregnant as these are some symptoms of pregnancy. I would recommend doing a pg test the day that you are due.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.